Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Dodge City, KS
NWS Dodge City, KS issued this special weather statement at May 30, 2016, 11:13 PM CDT for Ellis County, Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2016, 11:13 PM CDT (04:13 UTC)
- Expired
- May 31, 2016, 12:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
County Ellis County, KS
The radar
The Dodge City radar (KDDC), 155 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 731 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2122 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
238 WWUS83 KDDC 310413 SPSDDC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1113 PM CDT MON MAY 30 2016 KSZ031-310500- ELLIS KS- 1113 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS COUNTY UNTIL MIDNIGHT CDT... AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CATHERINE...MOVING EAST AT 20 MPH. HAIL TO THE SIZE OF NICKELS IS LIKELY. LOCATIONS IMPACTED INCLUDE... CATHERINE AND EMMERAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3892 9904 3894 9941 3913 9937 3913 9904 TIME...MOT...LOC 0412Z 281DEG 17KT 3902 9926 $$ TURNER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at May 30, 8:15 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 30, 8:15 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 815 PM CDT MON MAY 30 2016 .UPDATE... Issued at 815 PM CDT Mon May 30 2016 Aligned pop/wx/sky grids through tonight to match radar trends. Strong squall line, from Tribune northward, will impact at least the northern zones tonight. Severe weather reports from this line have been limited, with Kit Carson reporting a wind gust of 58 mph and radar indicating hail size near quarters or less. Outflow winds to 50-55 mph will likely be main impact across the NW zones tonight, with significant weather advisories anticipated. Mixed layer CAPE axis of 1000-1500 J/kg still noted ahead of the line, so can't rule out some marginal severe hail/wind from strongest cells within the line. && .SHORT TERM...(This evening through Tuesday) Issued at 113 PM CDT Mon May 30 2016 Thunderstorms will be possible across portions of western Kansas tonight as short range models indicate the upper level shortwave trough in the Northern Rockies developing into a closed off low as it digs southeast across eastern Montana into the Dakotas. As the upper level system moves into the Northern Plains, an attendant cold front is projected to push southward into western Kansas late tonight into early Tuesday morning. Meanwhile, a return flow will re- establish across central and much of western Kansas helping to push surface dewpoints back up into the lower to mid 60s(F) across central Kansas with 50s(F) further west. Although remaining fairly weak, a southwest flow aloft will become increasingly difluent as a secondary closed off low deepens across southern Arizona overnight. Steep lower/mid level lapse rates and increasing instability will exist across the high plains of Colorado as the first in a series of H5 vort maxima begin to kick out downstream of the approaching trough axis late this afternoon. As a result, thunderstorms will develop across eastern Colorado toward early evening with storms eventually drifting eastward into western Kansas later tonight. Considering the weaker flow aloft, the best chance for thunderstorms will be more closely associated with the frontal boundary pushing into northwest and west central Kansas, then spreading eastward as the front pushes further into southwest and central Kansas through early Tuesday. The potential for marginally severe storms does exist with MLCAPE values upward of 1000 to 1500 J/KG, particularly further north near the I-70 corridor where better forcing is likely. The focus for thunderstorms will shift east-southeast during the day Tuesday as the front moves into central and south central Kansas by Tuesday afternoon. Considering prevailing southerlies and surface dewpoints well up into the 50s(F) across west central and southwest Kansas to the lower 60s(F) in south central Kansas, look for lows generally down into the 60s(F) across the area tonight. Cooler temperatures are likely Tuesday as a cold front pushes through western and central Kansas during the day. Also considering increased cloud cover and lingering precip, especially across central and south central Kansas, look for highs mainly up into the 70s(F) Tuesday afternoon. .LONG TERM...(Tuesday night through Monday) Issued at 230 PM CDT Mon May 30 2016 Thunderstorm chances continue for portions of southwest and south central Kansas Tuesday night as medium range models indicate a closed off upper level low shifting eastward across the Northern Plains. Meanwhile, a cold front attendant to the closed low will push further south into the northern Texas Panhandle and western Oklahoma before stalling out closer to the Red River Valley. Although the flow aloft will remain fairly weak, ample lift associated with the frontal boundary will support shower and thunderstorm development across the region with the best chance for precip across southern portions of southwest and south central Kansas. Drier conditions are then expected across western Kansas through the end of the week even as the secondary closed low in Arizona begins to shift eastward across the South Plains. The focus for precip will likely remain confined to our south across Texas and portions of Oklahoma in conjunction with a stalled out frontal boundary expected to be located generally in the vicinity of the Red River. Below normal temperatures are likely Wednesday as surface high pressure across the Northern Plains helps reinforce a cooler air mass across the Western High Plains. The GFS and ECMWF show H85 temperatures ranging from the mid teens(C) across central Kansas to a little above 15C in extreme southwest Kansas. Depending on lingering cloud cover, high temperatures may struggle to reach the 70s(F) across southern portions of southwest and south central Kansas Wednesday afternoon with widspread mid to upper 70s(F) further north. Western Kansas will then undergo a warming trend through at least Friday as surface high pressure pushes further east across the Central Plains returning low level southerlies to the region and bringing back near seasonal highs. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 600 PM CDT Mon May 30 2016 SCT SHRA/TSRA in eastern Colorado this evening expected to spread into SW KS tonight. Followed convective timing offered by the NAM model for the 00z TAFs. Included TSRA TEMPO groups at all terminals for the 09-13z Tue timeframe, when confidence is highest that SHRA/convection will impact aviation. Cold front passage will bring a shift to gusty NE winds early Tuesday morning. A period of post-frontal stratus expected 12-18z Tue at all airports, with consensus of short term models keeping cigs MVFR to low VFR. Periods of -RA/-SHRA will continue much of Tuesday, before gradually diminishing by 00z Wed. && .PRELIMINARY POINT TEMPS/POPS... DDC 60 76 53 75 / 50 60 50 10 GCK 58 73 52 74 / 50 50 30 10 EHA 55 74 53 73 / 40 50 50 10 LBL 58 76 54 74 / 30 60 50 10 HYS 58 74 52 75 / 50 50 30 10 P28 63 78 59 75 / 50 60 60 20 && .DDC Watches/Warnings/Advisories... NONE. && UPDATE...Turner SHORT TERM...JJohnson LONG TERM...JJohnson AVIATION...Turner
Hazardous weather outlook, May 30, 5:09 AM CDT, 18 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 509 AM CDT MON MAY 30 2016 KSZ030-031-043>046-061>066-074>081-084>090-311000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 509 AM CDT MON MAY 30 2016 /409 AM MDT MON MAY 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN COLORADO AND NORTHWEST KANSAS LATE THIS AFTERNOON AND MOVE EAST ACROSS WESTERN KANSAS TONIGHT. A FEW OF THE STORMS COULD BE CAPABLE OF PRODUCING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS ESPECIALLY ACROSS WEST CENTRAL AND NORTHWEST KANSAS. SOME LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS LATER IN THE EVENING. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DISCUSSION...SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT ON TUESDAY. A FEW STORMS COULD PRODUCE QUARTER SIZE HAIL AND HEAVY RAIN. HAZARDS WEATHER RISK... TUESDAY... LIMITED FLOODING RISK. LIMITED SEVERE THUNDERSTORM RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... NO HAZARDS. FRIDAY... NO HAZARDS. SATURDAY... NO HAZARDS. SUNDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR LARGE HAIL AND HIGH WINDS AROUND GENERALLY WEST OF A HAYS TO JOHNSON LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO GERARD
In the hours before
Local storm report, May 30, 10:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1044 PM CDT MON MAY 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 4 N KENDALL 37.99N 101.54W
05/30/2016 E1.00 INCH HAMILTON KS PUBLIC
HAIL COVERING THE GROUND
&&
AWSpecial weather statement, May 30, 10:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1049 PM CDT MON MAY 30 2016 KSZ062-063-310430- FINNEY KS-KEARNY KS- 1049 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES UNTIL 1130 PM CDT... AT 1047 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ACROSS NORTHERN KEARNY AND NORTHWEST FINNEY COUNTY...MOVING EAST AT 40 MPH. HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 50 MPH ARE LIKELY FROM THESE STORMS. LOCATIONS IMPACTED INCLUDE... GARDEN CITY AND FRIEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3806 10144 3826 10141 3826 10068 3798 10078 TIME...MOT...LOC 0347Z 275DEG 44KT 3816 10112 TURNER
Special weather statement, May 30, 10:58 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1058 PM CDT MON MAY 30 2016 KSZ062-063-310445- FINNEY KS-KEARNY KS- 1058 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FINNEY AND SOUTHEASTERN KEARNY COUNTIES UNTIL 1145 PM CDT... AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM VERY NEAR LAKIN...MOVING SOUTHEAST AT 25 MPH. HAIL TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE LIKELY WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKIN...HOLCOMB AND DEERFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3789 10139 3806 10137 3800 10090 3782 10104 TIME...MOT...LOC 0357Z 282DEG 24KT 3796 10124 TURNER
Special weather statement, May 30, 11:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1102 PM CDT MON MAY 30 2016
KSZ031-046-310445-
ELLIS KS-RUSH KS-
1102 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RUSH AND ELLIS
COUNTIES UNTIL 1145 PM CDT...
AT 1101 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ACROSS WESTERN ELLIS COUNTY...WITH STRONG OUTFLOW WINDS NEAR HAYS.
THE STORMS WERE MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED ACROSS EASTERN ELLIS COUNTY.
LOCATIONS IMPACTED INCLUDE...
HAYS...VICTORIA...WALKER...CATHERINE...SCHOENCHEN...YOCEMENTO...ANTONINO...
MUNJOR...EMMERAM...TOULON AND PFEIFER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3870 9904 3869 9903 3869 9946 3913 9938
3913 9904
TIME...MOT...LOC 0401Z 275DEG 14KT 3892 9931
TURNERSpecial weather statement, May 30, 11:07 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1107 PM CDT MON MAY 30 2016
KSZ061-062-310445-
KEARNY KS-HAMILTON KS-
1107 PM CDT MON MAY 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON...SOUTHERN
KEARNY AND NORTHERN GRANT COUNTIES UNTIL 1145 PM CDT/1045 PM MDT/...
AT 1107 PM CDT/1007 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHEAST OF KENDALL...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL IS LIKELY.
THIS STORM MAY INTENSIFY TO SEVERE LEVELS.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
HAMILTON...SOUTHERN KEARNY AND NORTHERN GRANT COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3795 10151 3787 10113 3773 10128 3774 10136
3779 10156
TIME...MOT...LOC 0407Z 281DEG 17KT 3788 10145
TURNERSpecial weather statement, May 30, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1113 PM CDT MON MAY 30 2016 KSZ031-310500- ELLIS KS- 1113 PM CDT MON MAY 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS COUNTY UNTIL MIDNIGHT CDT... AT 1112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CATHERINE...MOVING EAST AT 20 MPH. HAIL TO THE SIZE OF NICKELS IS LIKELY. LOCATIONS IMPACTED INCLUDE... CATHERINE AND EMMERAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3892 9904 3894 9941 3913 9937 3913 9904 TIME...MOT...LOC 0412Z 281DEG 17KT 3902 9926 TURNER
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 9:07 PM CDT | Special Weather Statement | DDC | Wichita | 38 min |
| May 30, 9:37 PM CDT | Special Weather Statement | DDC | Lane, Trego | 38 min |
| May 30, 9:47 PM CDT | Special Weather Statement | DDC | Scott | 43 min |
| May 30, 9:50 PM CDT | Special Weather Statement | DDC | Kearny | 40 min |
| May 30, 10:00 PM CDT | Special Weather Statement | DDC | Hamilton | 45 min |
| May 30, 10:12 PM CDT | Special Weather Statement | DDC | Ellis, Trego | 48 min |
| May 30, 10:30 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 24 min |
| May 30, 10:49 PM CDT | Special Weather Statement | DDC | Kearny | 41 min |
| May 30, 10:58 PM CDT | Special Weather Statement | DDC | Kearny | 47 min |
| May 30, 11:02 PM CDT | Special Weather Statement | DDC | Ellis | 43 min |
| May 30, 11:07 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| May 30, 11:27 PM CDT | Special Weather Statement | DDC | Finney | 48 min |
| May 30, 11:30 PM CDT | Special Weather Statement | DDC | Finney | 45 min |
| May 30, 11:48 PM CDT | Special Weather Statement | DDC | Grant | 42 min |
| May 30, 11:51 PM CDT | Special Weather Statement | DDC | Kearny | 39 min |
| May 30, 11:57 PM CDT | Special Weather Statement | DDC | Haskell | 48 min |
| May 31, 12:00 AM CDT | Special Weather Statement | DDC | Gray | 45 min |
| May 31, 12:08 AM CDT | Special Weather Statement | DDC | Hodgeman | 52 min |
| May 31, 12:21 AM CDT | Special Weather Statement | DDC | Gray | 39 min |
| May 31, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| May 31, 12:31 AM CDT | Special Weather Statement | DDC | Haskell | 44 min |
| May 31, 12:46 AM CDT | Special Weather Statement | DDC | Gray | 44 min |
| May 31, 12:51 AM CDT | Special Weather Statement | DDC | Hamilton | 39 min |
| May 31, 12:56 AM CDT | Special Weather Statement | DDC | Ford | 49 min |
| May 31, 1:02 AM CDT | Special Weather Statement | DDC | Haskell | 43 min |
| May 31, 1:16 AM CDT | Special Weather Statement | DDC | Ford | 44 min |
| May 31, 1:19 AM CDT | Special Weather Statement | DDC | Ford | 41 min |
| May 31, 1:34 AM CDT | Special Weather Statement | DDC | Hodgeman | 41 min |
| May 31, 1:39 AM CDT | Special Weather Statement | DDC | Meade | 51 min |
| May 31, 1:46 AM CDT | Special Weather Statement | DDC | Meade | 44 min |
| May 31, 1:52 AM CDT | Special Weather Statement | DDC | Edwards | 38 min |
| May 31, 2:04 AM CDT | Special Weather Statement | DDC | Clark | 41 min |
| May 31, 2:13 AM CDT | Special Weather Statement | DDC | Edwards, Kiowa | 47 min |
| May 31, 2:16 AM CDT | Special Weather Statement | DDC | Clark, Meade, Seward | 44 min |
| May 31, 2:56 AM CDT | Special Weather Statement | DDC | Barber, Pratt | 49 min |
| May 31, 2:58 AM CDT | Special Weather Statement | DDC | Comanche | 47 min |
| May 31, 3:11 AM CDT | Special Weather Statement | DDC | Stanton | 64 min |
| May 31, 3:41 AM CDT | Special Weather Statement | DDC | Barber, Comanche | 64 min |
| May 31, 4:23 AM CDT | Special Weather Statement | DDC | Haskell | 52 min |
| May 31, 5:59 AM CDT | Areal Flood Advisory | DDC | Haskell | 3 hr |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.